A New Filled Function for Nonsmooth Global Optimization


ŞAHİNER A. , GOKKAYA H., YİĞİT T.

International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Kos, Greece, 19 - 25 September 2012, vol.1479, pp.972-974 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1479
  • Doi Number: 10.1063/1.4756304
  • City: Kos
  • Country: Greece
  • Page Numbers: pp.972-974

Abstract

In this paper we offer a new filled function for finding global minimizer of a nonsmooth function on a closed bounded set. Unlike any traditional filled function the proposed filled function can be used for uniformly continuous functions. We also test this new filled function on uniformly continuous but not necessarily Lipschitz continuous test functions.